# SDR DALA2018101406134

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,681 hours, 23,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 IN OPEN INBOARD UPPER HOLE AT DOOR STOP FITTING NR 7 LEFT HAND SIDE AT FORWARD GALLEY AREA. REPLACED INTERCOSTAL FITTING IAW SRM 5-72-11 AND DWG D53112300.
